# SDR CALA2022100602722

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 79,956 hours, 9,389 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield Wiper
- Part number: NA
- Condition: Missing
- Location: F/O Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD WIPER  MISSING PIECE NEED TO DEFER F.O WINDSHIELD WIPER SYSTEM PER B777 MEL 3042J. STICKERS INSTALLED, TOMC APPROVAL REQUIRED. MEL 3042J REJECTING UNABLE TO PLACE ON MEL DUE TO WEATHER CAPTAINS SIDE WINDSHIELD WIPER, (GOOD ONE) REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD WIPER, PARTNUMBER 90-0216-2, ARM AND BLADE M&E # 75-3042-3-0009 PER B777 AMM 30-42-02-000-801. OPS TEST PASS PER B777 AMM 30-42-02-820-801. SEALANT NEEDS TO BE DEFERRED, SEE LOG09688345.
